# SDR UALA2012101005745

- Difficulty date: October 9, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 63,370 hours, 22,439 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78942
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL STRIP FWD OF 1ST CLASS PARTIALLY INOP.  EEL LIGHT STRIP ASSY, CHECKED OKAY.
